Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Wheat complexioned skin, dark skin on face, pimples, dark spots. Will TCA peel help?

I am 24 years old . MY complexion is wheat color , My face is too much darker then my other body parts . When i look at at mirror from distance it looks very dark I feel My face is completly TANNED now . Also my skin is like combination skin , i used to get pimples On face there are darkspots as well due to pimples . Please suggest how i can get clear and tight skin . Heard about TCA peel
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Diksha,
To reduce tanning and pigmentation due to acne
1) use a Glycolic acid face wash
2) use a good sunscreen even if staying indoors
3) use Kojic acid and/ or vitamin c based creams in morning and potent bleaching cream like hydroquinone, tretinoin and steroid combination in night( skinlite, melalite etc). As the triple combination cream is potent do not continue beyond a month. In case of redness or irritation stop application. These two creams would reduce pigmentation and would also prepare the skin for optimum results of peels
4) take few sessions of glycolic or TCA peels to regain your constitutive complexion.
Once desirable results are achieved continue sunscreen, avoid sun exposure and may also apply milld pigmentation reducing cream like melaglow.

Hope that answers your query. Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor